|Am I doing enuogh to treat wasting??
Apr 14, 1999
Hello. I have been diagnosed with wasting. I am taking Sustiva, Crixivan, & Previon to treat HIV. I am taking Megase, Ultrase, Advera, multi-vitamins, Co Q-10, opium, to treat wasting. I am also taking Serastim & Testosterone injections regularly, and I take my doctors & nutritionalist recommendations very seriously. I am eating right, excersising regularly, and getting rest, as well. My problem is that I seem to be losing more muscle mass and fat. I have gained back most of the weight I lost, but it's coming back in my stomach. Arms, legs, and face lost fat, as typical. I have no appetite, and have to force myself to eat, even taking the Megase. Do you have any suggestions, as to regaining fat cells, and do you have any diet suggestions?? Thanks for your time...
Response from Dr. Fisher
Wow! Indeed you are trying. I do not use megace as it is not very effective in regaining muscle mass. Though you are already using serostim and testosterone you could try oxandrolone or nandrolone. Oxandrolone can be used at doses from 20-80mg per day (but the higher doses may precipitate some liver toxicity). By the way have you been taking enough testosterone? Finally maybe some of the medications are interfering with your appetite...some try and error experimentation may be in order (with your doctor's help/supervision). Good luck! Alvan Fisher, M.D.
Ketotifen for wasting
- Burning Red Spots After Licking Anus Worried I Have HIV
- Chills After Blowjob Worried I Have HIV
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Balls After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Urethra After Rubbing Stripper Worried I Have
- Painful Red Spots After Lap Dance Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.